# SDR VNAA2025041511101

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 31,556 hours, 24,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RH) NOSE SKIN DAMAGED AFT OF TRU ACCESS PANEL / C/W REO 670-53-11-815 REPAIR TO UPPER SECTOR FS193.00.
